# SDR MALA010151

- Difficulty date: January 30, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Binding
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR INTRANSIT LIGHT ILUMINATED AFTER GEAR UP.  RECYCLED C/B AND LANDING GEAR, NO IMPROVEMENT.  LIGHT WENT OUT ON IT OWN AFTER 50 MINUTES OF FLIGHT.  MAINTENANCE FOUND LT GEAR DOOR UPLOCK SENSOR TARGET BINDING IN ACTUATOR AREA.  CLEANED AND LUBRICATED SENSOR TARGET MECHANISM.  REQ TEST FLIGHT FOR OPS CHECK DUE TO INADEQUATE FACILITIES IN DTW.
